| Model Number |
A34-34/C100V |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/02/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with a afx bifurcated stent graft and an afx vela infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately, 1 month post initial procedure a computed tomography (ct) identified a 1a endoleak.Physician elected to treat the patient with a medtronic (non-endologix) aortic cuff.Note: this event is for the type 1a endoleak re-intervention which was discovered during a recent reported event for a type 3a endoleak with separation of the vela infrarenal and the medtronic (non-endologix) aortic cuff.The event for the 3a endoleak will be reported under a separate report.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported type 1a endoleak and additional endovascular procedure are confirmed.This is consistent with the reported adverse.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with a afx bifurcated stent graft and an afx vela infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately, 1 month post initial procedure a computed tomography (ct) identified a 1a endoleak.Physician elected to treat the patient with a medtronic (non-endologix) aortic cuff.Note: this event is for the type 1a endoleak re-intervention which was discovered during a recent reported event for a type 3a endoleak with separation of the vela infrarenal and the medtronic (non-endologix) aortic cuff.The event for the 3a endoleak will be reported under a separate report (mfr.Report # 2031527-2022-00098).